# SDR AALA202110010922

- Difficulty date: September 21, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 66,022 hours, 25,171 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIR CONDITIONING SYSTEM HAS A FOUL AND PUNGENT ODOR AT LOWER ALTITUDES WITH MODERATE TEMPERATURE.   ACCOMPLISHED WORKCARDS 26L00021002 AND 26L00021004, NO ODOR PRESENT.
